# SDR CALA0300031

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENER CORRODED AT LEFT SIDE AND RIGHT SIDE OF BL0 BELOW FLOOR LINE AT STA 1016. REPAIRED IAW EA 5310-04045, POS 2.
